# SDR DXTA2023050885510

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0269
- Aircraft time: 2,368 hours, 1,551 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WOW MISCOMPARE AMBER CAS: AT CRUISE ALTITDUE (41,000) GOT AN AMBER WOW MISCOMPARE AND THE LDG 2 GEAR CONT 2 CIRCUIT BREAKER POPPED. GEAR DID NOT EXTEND UNDER NORMAL PROCEDURE. RAN CHECKLIST TO EXTEND GEAR.  REMOVED RH LANDING GEAR WOW PCB ASSEMBLY P/N 6768156-5 S/N 0956 DUE TO WOW MISCOMPARE CAS MESSAGE. INSTALLED NEW LANDING GEAR WOW PCB ASSEMBLY LISTED ABOVE. NO RELATED CAS MESSAGES PRESENT. WORK PERFORMED I.A.W. CE-680AS AMM 24-60-40. COMPLIED WITH CE-680A AMM 24-60-40 PARAGRAPH "H" "LANDING GEAR NC106 LEFT, NF206 PCB CHECK" DUE TO NF206 PCB REPLACEMENT. ALL READINGS ARE SATISFACTORY.
